# SDR ASAA2023021441962

- Difficulty date: February 14, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,214 hours, 11,553 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP FOR CONT CAB ILLUMINATED WITH RECALL. RAN QRH EXT WITH RESET. GROUNDED - YES. ACCOMPLISHED TEMP CONTROLLER BITE. B737-900 AMM TASK 21-61-00-700-806-002 #2 CONTROLLER FLT DECK TRIM VALVE SHOWED FAULT. AFTER RESET BITE PASSED. OPS GOOD PER AMM TASK 21-61-00-700-811-002.
